# SDR SWAA2015061140592

- Difficulty date: May 29, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 38,967 hours, 25,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE AFT GIRT BAR RETAINER WAS FOUND LOOSE.   R & R THE RETAINER IAW SRM.
